Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 08:13:28 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631421
  • Total Topics: 47801
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Alas, the dreaded med change...any advice?  (Read 628 times)

0 Members and 1 Guest are viewing this topic.

Offline raffiboy

  • member
  • Posts: 2
  • purveyorofhealth
Alas, the dreaded med change...any advice?
« on: December 21, 2013, 09:29:35 AM »
im 34, been positive for circa 11 years.  I started on truvada/sustiva in 05 as my first combo.  I had learned to live with the brain fog and stoned feeling for all those years, but in the recent year, there has been a rapid decline in my eGFR (indicative of stress on the kidneys.) I also noticed puffiness around my eyes and flank pain, intermittently for the past year. Even though my docs weren't concerned yet about my kidneys, they agreed that they saw creatinine levels inching closer to an area of concern.  So, they proposed Epzicom/Tivicay.  1 week later (today) I have to report...a bit of a fever, the flank pain has increased, and nausea.  I've also lost about 5 lbs, which i dont like, as im an avid weight lifter and athletic.  My arms tingle too especially at night. 
SO LISTEN...I don't want to come across as the winy, obnoxious brat-of-a-poster...all i'm looking for is some guidance/support.
Though the genetic test reassured that I would most likely not have a reaction to Epzicom, something is awry.  I called my APRN since Doc is away, and she thinks I just need to chill out.  She doesnt think fever and chills are related to kidneys or meds, nor does she think flank pain is explainable or worrisome.  But, I'm not coming down with the flu, a cold, etc, and something is most certainly awry. (I've a science background, so I understand a bit of what's going on)

Any experiences with Epzicom or Tivicay?

"we must all be perveyors of all that is authentic."

Offline eric48

  • Member
  • Posts: 1,110
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Alas, the dreaded med change...any advice?
« Reply #1 on: December 21, 2013, 04:37:20 PM »
Hi,

If the Flank pain is on both sides, may be kidneys

If on right side, I had this when starting Epzicom with Viramune
It seems that my colon was irritated. Adding Fibers supplement did the trick for me. You may have to try several OTC fibers before finding the one that works for you

Hope the brain fog and 'stoned feelig' will disappear. Please keep us posted, since this a known problem and some patients (like myself) are eager to learn from Tivicay users

Hope this helps   Eric

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.